# SDR JEM2002F00007

- Difficulty date: July 16, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N174BH
- Make and model: Piper PA-31-325
- Aircraft serial: 317612038
- Engine: Lyc TIO540*
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Panel
- Part number: SPA400
- Condition: Failed
- Location: Intercom
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, PILOT SMELLED A BURNING ELECTRICAL ODOR THAT WAS FOLLOWED BY A LOSS OF INTERCOM FUNCTION AND THE INTERCOM CIRCUIT BREAKER TRIPPED.  ODOR DISSIPATED.  MAINTENANCE PERSONNEL FOUND A FAULTY INTERCOM PANEL AND NO DAMAGE TO WIRING OR OTHER EQUIPMENT.  SPA400 INTERCOM WAS REPLACED WITH A LIKE ITEM.
